Volume 5, Issue 3
A Difference Scheme for the Hamiltonian Equation

Meng-Zhao Qin

DOI:

J. Comp. Math., 5 (1987), pp. 203-209.

Published online: 1987-05

Preview Full PDF 109 1001
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-5-203, author = {Meng-Zhao Qin}, title = {A Difference Scheme for the Hamiltonian Equation}, journal = {Journal of Computational Mathematics}, year = {1987}, volume = {5}, number = {3}, pages = {203--209}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9543.html} }
TY - JOUR T1 - A Difference Scheme for the Hamiltonian Equation AU - Meng-Zhao Qin JO - Journal of Computational Mathematics VL - 3 SP - 203 EP - 209 PY - 1987 DA - 1987/05 SN - 5 DO - http://dor.org/ UR - https://global-sci.org/intro/article_detail/jcm/9543.html KW - AB -
Meng-Zhao Qin. (1970). A Difference Scheme for the Hamiltonian Equation. Journal of Computational Mathematics. 5 (3). 203-209. doi:
Copy to clipboard
The citation has been copied to your clipboard